# SDR RAAA99B2043

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100212
- Condition: Broken
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK, FOUND FORWARD RIGHT HAND OVER WING EMERGENCY EXIT EGRESS IDENTIFIER LIGHT TO HAVE A BROKEN SCREW AND CASE.  REPLACED LIGHT ASSEMBLY.
